Alert archive / Florida / Small Craft Advisories in 2008
Small Craft Advisory 41, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 30, 2008, 4:43 AM EDT. It took effect at Oct 30, 2008, 4:20 PM EDT. It was in force for 61 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2008, 4:43 AM EDT (08:43 UTC)
- In effect from
- Oct 30, 2008, 4:20 PM EDT
- Expired
- Nov 2, 2008, 4:00 AM EST
- In force
- 61 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS72 KMLB 300843 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 443 AM EDT THU OCT 30 2008 ...A SURGE OF NORTHEAST WILL SPREAD INTO THE OUTER WATERS EARLY THIS EVENING AND CONTINUE THROUGH AT LEAST SATURDAY... .STRONG NE WINDS AND BUILDING SEAS WILL REACH THE OUTER COASTAL WATERS THIS EVENING AND CONTINUE FOR SEVERAL DAYS AS STRONG HIGH PRESSURE BUILDS TO THE NORTH. AMZ570-572-575-302000- /O.NEW.KMLB.SC.Y.0041.081030T2200Z-081102T0000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 443 AM EDT THU OCT 30 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 PM EDT SATURDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
5 follow-up statements
000 WHUS72 KMLB 302020 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 420 PM EDT THU OCT 30 2008 ...A SURGE OF NORTHEAST WINDS WILL SPREAD INTO THE OUTER WATERS THIS EVENING AND CONTINUE THROUGH AT LEAST SATURDAY... .STRONG NORTHEAST WINDS AND BUILDING SEAS WILL REACH THE OUTER COASTAL WATERS THIS EVENING AND CONTINUE FOR SEVERAL DAYS AS STRONG HIGH PRESSURE BUILDS TO THE NORTH. AMZ555-310430- /O.EXB.KMLB.SC.Y.0041.081031T0800Z-081101T0800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 420 PM EDT THU OCT 30 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 4 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 4 AM EDT SATURDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-572-575-310430- /O.EXT.KMLB.SC.Y.0041.081030T2200Z-081103T0200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 420 PM EDT THU OCT 30 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST SUNDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
000 WHUS72 KMLB 310807 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 407 AM EDT FRI OCT 31 2008 .HIGH PRESSURE TO THE NORTH WILL PRODUCE STRONG NORTHEAST WINDS AND BUILDING SEAS. AMZ552-312030- /O.EXA.KMLB.SC.Y.0041.000000T0000Z-081101T0800Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 407 AM EDT FRI OCT 31 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS AROUND 20 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-572-575-312030- /O.EXT.KMLB.SC.Y.0041.000000T0000Z-081104T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 407 AM EDT FRI OCT 31 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS AROUND 20 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ555-312030- /O.EXT.KMLB.SC.Y.0041.000000T0000Z-081101T2000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 407 AM EDT FRI OCT 31 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT SATURDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS AROUND 20 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
000 WHUS72 KMLB 010829 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 429 AM EDT SAT NOV 1 2008 .HIGH PRESSURE TO THE NORTH WILL PRODUCE STRONG NORTHEAST WINDS AND BUILDING SEAS. AMZ552-010930- /O.EXP.KMLB.SC.Y.0041.000000T0000Z-081101T0800Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 429 AM EDT SAT NOV 1 2008 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ AMZ570-572-575-012000- /O.CON.KMLB.SC.Y.0041.000000T0000Z-081104T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 429 AM EDT SAT NOV 1 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS AROUND 20 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ555-012000- /O.CON.KMLB.SC.Y.0041.000000T0000Z-081101T2000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 429 AM EDT SAT NOV 1 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS AROUND 20 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
000 WHUS72 KMLB 011427 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1027 AM EDT SAT NOV 1 2008 .HIGH PRESSURE TO THE NORTH WILL PRODUCE STRONG NORTHEAST WINDS AND BUILDING SEAS. AMZ555-011530- /O.CAN.KMLB.SC.Y.0041.000000T0000Z-081101T2000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1027 AM EDT SAT NOV 1 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHEAST TO EAST WINDS AROUND 15 KNOTS AND SEAS OF 4 TO 6 FEET WILL STILL OCCUR...SO SMALL CRAFT SHOULD EXERCISE CAUTION. $$ AMZ570-572-575-020200- /O.CON.KMLB.SC.Y.0041.000000T0000Z-081104T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1027 AM EDT SAT NOV 1 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS AROUND 20 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
000 WHUS72 KMLB 020217 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1017 PM EDT SAT NOV 1 2008 .HIGH PRESSURE TO THE NORTH WILL PRODUCE STRONG NORTHEAST WINDS AND BUILDING SEAS. AMZ575-021030- /O.CAN.KMLB.SC.Y.0041.000000T0000Z-081104T0300Z/ /O.NEW.KMLB.SW.Y.0022.081102T0217Z-081104T0300Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1017 PM EDT SAT NOV 1 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 PM EST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ570-572-021030- /O.EXT.KMLB.SC.Y.0041.000000T0000Z-081102T0900Z/ /O.NEW.KMLB.SW.Y.0022.081102T0900Z-081104T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 1017 PM EDT SAT NOV 1 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM SUNDAY TO 10 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 10 PM EST MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SUNDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS AROUND 20 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 4:30 AM EDT, 13 minutes earlier.
Area forecast discussion, Oct 30, 4:30 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
430 AM EDT THU OCT 30 2008
.DISCUSSION...TODAY/TONIGHT...SURFACE HIGH OVER THE SE U.S. BUILD TO
THE CAROLINAS OVER THE NEXT 24 HOURS. LIGHT NW/N WINDS EARLY TODAY
WILL BECOME NE BY MID DAY THEN BEGIN TO STRENGTHEN THIS AFTERNOON AS
THE GRADIENT STARTS TO TIGHTEN. THE VERY DRY AIRMASS INITIALLY WILL
TAKE SOME TIME TO MOISTEN...SO NO MARINE/COASTAL SHOWERS EXPECTED
QUITE YET. HOWEVER...TEMPS AND HUMIDITY LEVELS WILL BEGIN TO
REBOUND...WITH SOME AFTERNOON MINIMAL CLOUDINESS...ESPECIALLY NEAR
THE COAST. MAX TEMPS STILL 5-10 DEGREES BELOW NORMAL THIS
AFTERNOON...WITH MINS ABOUT 5 BELOW TONIGHT...EXCEPT CLOSE TO NORMAL
ALONG SE COAST.
FRI-MON...SURFACE HIGH CENTERED NORTH OF THE STATE WILL SUPPORT A
LONG FETCH OF NORTHEAST TO EAST LOW-LEVEL FLOW. THUS...A STEADY
REMOISTENING OF THE LOCAL ATMOSPHERE WILL ENSUE. IN ADDITION...
BOTH LATEST GFS AND ECMWF SHOW CUT-OFF UPPER LOW DEVELOPING OVER
THE LOWER MS VALLEY AND DROPPING S/SE INTO THE EASTERN GULF OF
MEXICO. AS A RESULT...HAVE DEPICTED INCREASING CLOUDS THIS WEEKEND
WITH INCREASING RAIN CHANCES DUE TO THE MOIST ONSHORE FLOW AND
SUPPORT ALOFT. AT THIS TIME...IT APPEARS RAIN CHANCES WILL BE
HIGHEST SUNDAY WITH 50% NORTH AND 30% SOUTH. THROUGHOUT THIS
PERIOD...THERE IS POTENTIAL FOR A FEW CONVERGENT BANDS TO SET UP
AND BRING LOCALLY HEAVY AND PERSISTENT RAINS TO PORTIONS OF THE
COAST. THE ONSHORE FLOW WILL KEEP LOW TEMPS MILD NEAR THE
COAST...IN THE MID TO UPPER 60S...WHILE INCREASING CLOUD COVER
WILL KEEP MAX TEMPS A COUPLE DEGREES BELOW NORMAL.
TUE-WED...BOTH GFS AND ECMWF HAVE THE UPPER LOW SHIFTING NORTHEAST
ACROSS THE FLORIDA PENINSULA WITH SFC LOW DEVELOPMENT EAST OF THE
STATE IN THE ATLC. THERE IS SIGNIFICANT DIFFERENCES REGARDING
PLACEMENT OF THE SFC LOW BETWEEN THE 2 MODELS...AND THIS HAS AN
EFFECT ON WIND DIRECTION AND MOISTURE LEVELS. GFS IS MUCH CLOSER
TO THE CAROLINA COAST...RESULTING IN A BACKING OF THE LOW LEVEL
FLOW AND ADVECTION OF DRIER AIR DOWN THE PENINSULA LOWERING RAIN
CHANCES. THE ECMWF DEVELOPS THE LOW MUCH FARTHER OFFSHORE WHICH
KEEPS A MORE MOIST N/NE FLOW ACROSS THE AREA. FOR CONTINUITY...
WILL STICK WITH THE GFS SOLUTION AND CONTINUE THE PREVIOUS
FORECAST OF KEEPING THIS PERIOD DRY.
&&
.AVIATION...VFR TODAY/TONIGHT. LIGHT NW/N WINDS WILL BECOME NE EARLY
TODAY AND INCREASE 12-14KT THIS AFTERNOON.
&&
.MARINE...WINDS WILL QUICKLY VEER TO NE THIS MORNING THEN INCREASE
BY SCA LEVELS LATE AFTERNOON OFFSHORE AND SCEC NEARSHORE. BUILDING
SEAS WILL FOLLOW THIS EVENING.
PERSISTENT NE-E FLOW WILL KEEP SEAS OFFSHORE AROUND 7 FT SO SMALL
CRAFT ADVISORY WILL REMAIN IN EFFECT BEYOND 20NM THRU AT LEAST SAT.
THIS COULD BE EXTENDED IN TIME AS LARGER CONTINENTAL RIDGE BUILDS
DOWN THE EASTERN SEABOARD AND LCL PGRAD TIGHTENS LATER IN THE
WEEKEND. NEARSHORE WATERS WILL HAVE AT LEAST A CAUTION HEADLINE
FOR 4-6 FT SEAS. MAY EVENTUALLY NEED TO EXPAND ADVISORY FOR
PORTIONS OF THE NEARSHORE WATERS THAT INCLUDE THE GULF STREAM.
&&
.FIRE WEATHER...ONSHORE VEERING WINDS WILL RETURN HIGHER MOISTURE
LEVELS THIS AFTERNOON...EVEN AS MAX TEMPS CLIMB. MIN RH VALUES OVER
THE INTERIOR COUNTIES LIKELY TO REACH 40 TO 45 PERCENT...WITH NE
WINDS OF 10 TO 15 MPH. NO LOW RH CONCERNS FRI AND CONTINUING
THROUGH THE WEEKEND.
&&
.CLIMATE...MIN TEMPS EARLY THIS MORNING CURRENTLY WITHIN 2 DEGREES
OF DAILY RECORD AT MCO AND VRB AND MIGHT BE TIED WITHIN NEXT FEW
HOURS.
RECORD LOW TEMPS FOR THURSDAY OCTOBER 30:
DAB 43 1973
MCO 46 1953
MLB 44 1973
VRB 46 1968
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 70 54 72 60 / 0 10 20 20
MCO 73 56 75 60 / 0 0 10 20
MLB 74 58 75 64 / 0 10 20 30
VRB 76 61 76 66 / 10 10 20 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 8 PM EDT
SATURDAY FOR THE OFFSHORE WATERS FROM FLAGLER BEACH TO
JUPITER INLET 20 TO 60 NM.
&&
SHORT TERM...SPRATT
LONG TERM....KELLYHazardous weather outlook, Oct 29, 6:28 AM EDT, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 628 AM EDT WED OCT 29 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-292000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 628 AM EDT WED OCT 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... A PERSISTENT OCEAN SWELL WILL AGAIN CREATE A MODERATE RISK FOR RIP CURRENTS ALONG AREA BEACHES TODAY. ALWAYS SWIM NEAR A LIFEGUARD AND NEVER SWIM ALONE. ...WIND AND SEA IMPACT... OFFSHORE WINDS WILL CONTINUE TO DIMINISH TODAY HOWEVER SEAS WILL BE SLOWER TO SUBSIDE. AWAY FROM THE IMMEDIATE COAST...SEAS OF 4 TO 6 FEET EARLY TODAY WILL SUBSIDE TO 2 TO 4 FEET BY THIS EVENING. FARTHER OFFSHORE...WITHIN THE GULF STREAM...SEAS OF 5 TO 8 FEET EARLY THIS MORNING WILL SUBSIDE TO 3 TO 5 FEET BY EVENING... ESPECIALLY NORTH OF VERO BEACH. ...FIRE WEATHER IMPACT... A VERY DRY AIRMASS WILL REMAIN ACROSS THE AREA TODAY AND RELATIVE HUMIDITY VALUES WILL FALL BELOW 35 PERCENT FOR MUCH OF THE AFTERNOON ACROSS INTERIOR COUNTIES AS WELL AS ALL BUT THE IMMEDIATE COASTAL AREAS OF VOLUSIA AND BREVARD COUNTIES. MINIMUM RELATIVE HUMIDITY MAY REACH AS LOW AS 25 PERCENT ACROSS INTERIOR LOCATIONS FROM AROUND ORLANDO NORTHWARD AND WESTWARD. A MODERATE THREAT FOR WILDFIRES WILL EXIST THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW HOURS OF LOW RELATIVE HUMIDITY WILL BE POSSIBLE THURSDAY AFTERNOON...MAINLY NORTH AND WEST OF ORLANDO...BEFORE HIGHER MOISTURE LEVELS RETURN TO CENTRAL FLORIDA AT THE END OF THE WEEK. IN ADDITION...A NORTHEAST WIND SURGE WILL SPREAD ACROSS THE COASTAL WATERS BEGINNING THURSDAY NIGHT AND EARLY FRIDAY. THE SURGE MAY REACH 20 KNOTS OFFSHORE...WHICH WILL BUILD SEAS TO BETWEEN 5 AND 7 FEET. WIND AND SEAS WILL ALSO INCREASE NEARSHORE...BUT LIKELY NOT TO AS HIGH LEVELS. A MODERATE SWELL MAY ALSO REACH THE WATERS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SPRATT
Nearby
Small Craft Advisories in Florida, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.